# SDR FDEA201305301144

- Difficulty date: May 30, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338A
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOORBEAM AT BS 1280 UPPER CHORD HAS NICKS, GOUGES, MISDRILLED HOLE AND NUMEROUS SHORT EDGED MARGIN HOLES.  CLEANED AND REWORKED 3 EA. MISDRILLED HOLES, CHECKED LIMITS, EDGE MARGINS HOLES, FLOORBEAM FOUND TO BE OUT OF LIMITS IAW-SRM-51-40-06, REMOVED FLOORBEAM IAW SRM-51-40-02, FABRICATED NEW FLOORBEAM IAW DWG 146N5005 IAW-8SRM-53-60-51, PG 3, FIG.1.  INSTALLED NEW FLOOR BEAM IAW-SRM-51-40-02 AND DWG 146N5005, CAT."A"MAJOR REPAIR.
